Title: Optimal feedforward controller design for periodic inputs
Authors: Pipeleers, Goele ×
Swevers, Jan #
Issue Date: 2010
Publisher: Taylor and Francis
Series Title: International Journal of Control vol:83 issue:5 pages:1044-1053
ISSN: 0020-7179
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Production Engineering, Machine Design and Automation (PMA) Section
× corresponding author
# (joint) last author

Files in This Item:
File Description Status SizeFormat
J_feedforward.pdfOA article Published 501KbAdobe PDFView/Open


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science